Two-Term Partial Tilting Complexes Over Brauer Tree Algebras

M.A. Antipov, A.O. Zvonareva

Research output

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)333-345
JournalJournal of Mathematical Sciences
Volume202
Issue number3
DOIs
Publication statusPublished - 2014

Cite this

@article{4ce3938578e74341aa081404acb87b60,
title = "Two-Term Partial Tilting Complexes Over Brauer Tree Algebras",
author = "M.A. Antipov and A.O. Zvonareva",
year = "2014",
doi = "10.1007/s10958-014-2046-1",
language = "English",
volume = "202",
pages = "333--345",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "3",

}

Two-Term Partial Tilting Complexes Over Brauer Tree Algebras. / Antipov, M.A.; Zvonareva, A.O.

In: Journal of Mathematical Sciences, Vol. 202, No. 3, 2014, p. 333-345.

Research output

TY - JOUR

T1 - Two-Term Partial Tilting Complexes Over Brauer Tree Algebras

AU - Antipov, M.A.

AU - Zvonareva, A.O.

PY - 2014

Y1 - 2014

U2 - 10.1007/s10958-014-2046-1

DO - 10.1007/s10958-014-2046-1

M3 - Article

VL - 202

SP - 333

EP - 345

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 3

ER -